Coverart for item
The Resource A classification theorem for homotopy commutative H-spaces with finitely generated mod 2 cohomology rings

A classification theorem for homotopy commutative H-spaces with finitely generated mod 2 cohomology rings

Label
A classification theorem for homotopy commutative H-spaces with finitely generated mod 2 cohomology rings
Title
A classification theorem for homotopy commutative H-spaces with finitely generated mod 2 cohomology rings
Creator
Subject
Language
eng
Summary
It is shown that a 2-connected homotopy commutative H-space with associative mod 2 homology ring and finitely generated mod 2 cohomology ring has acyclic mod 2 cohomology. This implies that a connected, homotopy commutative, homotopy associative H-space with finitely generated mod 2 cohomology ring is mod 2 homotopy equivalent to a product of Eilenberg-MacLane spaces, giving a complete classification of such spaces localized at the prime 2
Cataloging source
UkLiU
http://library.link/vocab/creatorDate
1963-
http://library.link/vocab/creatorName
Slack, Michael
Series statement
Memoirs of the American Mathematical Society
Series volume
449
http://library.link/vocab/subjectName
  • H-spaces
  • Obstruction theory
  • Dyer-Lashof operations
Label
A classification theorem for homotopy commutative H-spaces with finitely generated mod 2 cohomology rings
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 115-116)
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Introduction
  • Techniques used in the proof
  • Initial study of [italic capitals]QH[superscript]even
  • Initial study of [italic capitals]QH[superscript]odd
  • Further study of [italic capitals]QH[superscript]*
  • [italic capitals]QH[superscript]* in low degrees
  • Proof of corollaries
  • Appendix
Dimensions
26 cm.
Extent
iii, 116 pages
Isbn
9780821825143
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
Label
A classification theorem for homotopy commutative H-spaces with finitely generated mod 2 cohomology rings
Publication
Bibliography note
Includes bibliographical references (pages 115-116)
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Introduction
  • Techniques used in the proof
  • Initial study of [italic capitals]QH[superscript]even
  • Initial study of [italic capitals]QH[superscript]odd
  • Further study of [italic capitals]QH[superscript]*
  • [italic capitals]QH[superscript]* in low degrees
  • Proof of corollaries
  • Appendix
Dimensions
26 cm.
Extent
iii, 116 pages
Isbn
9780821825143
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations

Library Locations

    • Harold Cohen LibraryBorrow it
      Ashton Street, Liverpool, L69 3DA, GB
      53.418074 -2.967913
Processing Feedback ...